# SDR AALA201909139011

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 67,143 hours, 30,326 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: CH15430028
- Condition: Ruptured
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LOST GREEN HYDRAULIC SYSTEM (PRESSURE THEN QTY) IN CRUISE AT FLIGHT LVL 330. MAINTENANCE REPORTS HYDRAULIC LINE RUPTURED AND LEAKING. REPLACED HYDRAULIC LINE FOR 1 ENGINE OTBD UPPER T/R ACTUATOR IAW AMM 78-32-44. LEAK AND OPS CHECK GOOD. (SEE SDR # AALA201909139012)
